# SDR SWAA2020102820352

- Difficulty date: October 1, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB 120.30 HAS A CRACK ON THE 2ND VERTICAL STIFFENER FROM FWD AT LOWER END.  TRIMMED OUT THE DAMAGE PART AT LT HORIZONTAL STAB RIB 120.30 2ND VERTICAL STIFFENER LOWER END AND INSTALLED REPAIR PARTS, IAW SRM 55-10-09-2R-4 88920U 06OCT20.
